# SDR ABXA9700744

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5912443503
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE FORWARD LOWER MOUNT YOKE CHAFED ON INSIDE WALL AT 12 O'CLOCK POSITION.  REMOVED AND REPLACED FORWARD YOKE AND VIBRATION ABSORBERS IAW DC9 MM.
